Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Nonlinear stability of multistep multiderivative methods


Authors: Shou Fu Li and Baogen Ruan
Journal: Math. Comp. 55 (1990), 581-589
MSC: Primary 65L20; Secondary 65J15
MathSciNet review: 1035938
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we examine nonlinear stability of multistep multiderivative methods for initial value problems of a class $ {K_\varphi }$ in a Banach space. Stability criteria are established which extend results of R. Vanselow to this class of methods.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L20, 65J15

Retrieve articles in all journals with MSC: 65L20, 65J15


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1990-1035938-X
PII: S 0025-5718(1990)1035938-X
Article copyright: © Copyright 1990 American Mathematical Society